Mathematische Annalen

, Volume 309, Issue 4, pp 593–609

Hausdorff Dimension and mean porosity

  • Pekka Koskela
  • Steffen Rohde

DOI: 10.1007/s002080050129

Cite this article as:
Koskela, P. & Rohde, S. Math Ann (1997) 309: 593. doi:10.1007/s002080050129

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Pekka Koskela
    • 1
  • Steffen Rohde
    • 1
  1. 1. Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA US

Personalised recommendations